The Annals of Mathematical Statistics

An Inequality on Poisson Probabilities

Henry Teicher

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 147-149.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728608

Digital Object Identifier
doi:10.1214/aoms/1177728608

Mathematical Reviews number (MathSciNet)
MR67384

Zentralblatt MATH identifier
0064.38203

JSTOR
links.jstor.org

Citation

Teicher, Henry. An Inequality on Poisson Probabilities. Ann. Math. Statist. 26 (1955), no. 1, 147--149. doi:10.1214/aoms/1177728608. https://projecteuclid.org/euclid.aoms/1177728608


Export citation